# SDR 2008UALA03116

- Difficulty date: June 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 56,088 hours, 20,589 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

1ST OFFICER'S WINDOW OPENED.  RTFL.  CHECK WINDOW OPERATION AND SEAL FOR DAMAGE AND WINDOW OPS NORMAL AND NO SEAL DEFECTS NOTED.  CLOSED WINDOW.
